# SDR UIEA9925

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rivet
- Part number: MS20470B524
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR IB9709 - VCP/EZE - ATB - AT 10,000 FEET DISCOVERED AIRCRAFT UNABLE TO PRESSURIZE.  ALL DOOR LIGHTS EXTINGUISHED AND SUFFICIENT AIRFLOW IN THE AIRCRAFT.  USE FHB PROCEDURE AND INSPECTED AS MUCH OF AIRCRAFT AS POSSIBLE TO DETERMINE NO HOLES AND PRESSURIZATION CONTROLLER OK.  RETURNED TO VCP.  AFTER ARRIVAL, MAINTENANCE FOUND AFT LOWER CARGO DOOR HANDLE RIVET SHEARED ALLOWING LOWER PORTION OF HANDLE TO OPEN CAUSING PRESSURE RELIEF DOORS TO OPEN.  REPLACED SHEAR PIN AND OPERATIONAL CHECK NORMAL.  (M)
